Alert archive / Mississippi / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 79, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Mar 4, 2020, 10:51 AM CST for Jasper County, Newton County, Mississippi. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 4, 2020, 10:51 AM CST (16:51 UTC)
- Expired
- Mar 4, 2020, 11:30 AM CST
- In force
- 39 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Jasper County, MS, Newton County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 78 km from the middle of the area, began a volume at 16:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 4, 11:08 AM CST | HAIL 0.7 | Newton, MS | HAIL UP TO THE SIZE OF DIMES FELL IN NEWTON. REPORT RELAYED VIA TWITTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 4.9 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 884 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- -138 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
139
WUUS54 KJAN 041651
SVRJAN
MSC061-101-041730-
/O.NEW.KJAN.SV.W.0079.200304T1651Z-200304T1730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
1051 AM CST Wed Mar 4 2020
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Northern Jasper County in east central Mississippi...
Southern Newton County in east central Mississippi...
* Until 1130 AM CST.
* At 1051 AM CST, severe thunderstorms were located along a line
extending from 6 miles southeast of Forest to Pineville, moving
east at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Severe thunderstorms will be near...
Lawrence and Roberts around 1100 AM CST.
Garlandville around 1105 AM CST.
Newton around 1110 AM CST.
Rose Hill around 1115 AM CST.
Other locations impacted by these severe thunderstorms include
Montrose, Chunky and Hickory.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3208 8932 3232 8932 3234 8892 3210 8892
TIME...MOT...LOC 1651Z 267DEG 52KT 3228 8939 3212 8939
HAIL...1.00IN
WIND...60MPH
$$
222 follow-up statements
378
WWUS54 KJAN 041710
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
1110 AM CST Wed Mar 4 2020
MSC061-101-041730-
/O.CON.KJAN.SV.W.0079.000000T0000Z-200304T1730Z/
Jasper MS-Newton MS-
1110 AM CST Wed Mar 4 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM CST
FOR NORTHEASTERN JASPER AND SOUTHEASTERN NEWTON COUNTIES...
At 1109 AM CST, severe thunderstorms were located along a line
extending from near Newton to 6 miles south of Garlandville, moving
east at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
These severe storms will be near...
Rose Hill around 1115 AM CST.
Other locations impacted by these severe thunderstorms include Chunky
and Hickory.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3209 8914 3233 8916 3234 8892 3210 8892
TIME...MOT...LOC 1709Z 264DEG 53KT 3232 8910 3213 8911
HAIL...1.00IN
WIND...60MPH
$$
22217
WWUS54 KJAN 041729
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
1129 AM CST Wed Mar 4 2020
MSC061-101-041739-
/O.EXP.KJAN.SV.W.0079.000000T0000Z-200304T1730Z/
Jasper MS-Newton MS-
1129 AM CST Wed Mar 4 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JASPER AND
SOUTHEASTERN NEWTON COUNTIES WILL EXPIRE AT 1130 AM CST...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire.
LAT...LON 3209 8914 3233 8916 3234 8892 3210 8892
TIME...MOT...LOC 1729Z 267DEG 52KT 3233 8879 3214 8880
$$
22What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 4, 10:34 AM CST, 17 minutes earlier.
Area forecast discussion, Mar 4, 10:34 AM CST, 17 minutes before
Area Forecast Discussion...UPDATED National Weather Service Jackson MS 1034 AM CST Wed Mar 4 2020 .UPDATE... Updated for morning discussion. && .DISCUSSION... The forecast area now resides behind a front that's currently oriented on a west southwest to east northeast trajectory just south of the Highway 84 corridor this morning. Despite this, elevated convection is ongoing across the CWA, and will continue through the period. Continued strong wind shear, some remaining elevated instability, and sufficient forcing as disturbances aloft trek east northeast across the region today, will maintain at least some severe potential across mainly mainly central and southern portions of the forecast area. Damaging wind gusts will remain the primary concern with the most intense cores, along with large hail. If the boundary can lift far enough north to along the Highway 84 corridor, convection could become surface-based. This would then pose some risk for the potential for a tornado or two. The potential for heavy rain, resulting in flash flooding, will likewise continue for today into tonight. With multiple disturbances, again, moving east northeast across the CWA, a couple of bouts of moderate to heavy rainfall could train across the same locales. A Flash Flood Watch continues today and tonight as a result, with rainfall totals tallying between 2-4 inches, with locally higher amounts, possible. Earlier, I removed the remainder of my counties/parishes from Tornado Watch 39. I adjusted POPs to better account for current trends, along with other hourly elements of the forecast. Otherwise, no further changes will be made on this morning's update. /19/ Prior discussion below: boundary. Supercells were developing causing widespread damage early this morning. For now the most favorable environment seems to stretch from NE Louisiana across Mississippi about 50 miles on either side of I-20. Storms are maintaining there structures for long distances. So rain has been greatest with convection, but remains manageable. However, models continue to show the boundary kind of stalling over this area before the surface feature finally pushes it northeast late tonight. With that in mind, expecting periods of rain, sometimes to heavy to continue over the area. Will keep the FFA going. With the models expecting the best pops to be south for the next few hours, made tweaks to increase pops across the northern zones and lower pops across the southern zones through mid morning. Otherwise, pops and temps were good. /7/ Thursday through Next Week... By Thursday things will begin to dwindle down in terms of the severe threat. The cold front will be well south of the ArkLaMiss by this time however moisture and southerly flow will still be present. There will be widespread light showers through the afternoon and by evening, all of the rain should be east of the region. A dry airmass from the north will filter into our area along with midlevel ridging which will bring cooler than normal temperatures through Saturday and dry weather will prevail Thursday evening- Sunday. A warming trend will also take place Sunday as southerly flows returns. High temperatures next week could climb to the lower to mid 70s. The next chance of rain will be early Monday morning ahead of a weak cold front that is expected to push through our area early next week./JNE/ && .AVIATION... 06Z TAF discussion: Showers and thunderstorms seem to be developing along the stalled boundary that extends across Louisiana to just north of Vicksburg northeast toward Columbus. Light to moderate rain will continue to spread across the region. Patchy dense fog will be possible for MEI/PIB/HBG ahead of the rain. Looking for prevailing conditions MVFR to LIFR conditions to develop by 9z everywhere and continue through much of the forecast period. Guidance shows winds increasing by the afternoon with gusts from 20 to 25 at most sites. && .PRELIMINARY POINT TEMPS/POPS... Jackson 61 49 63 43 / 100 86 48 0 Meridian 61 49 62 43 / 99 93 67 0 Vicksburg 61 50 64 45 / 100 85 30 0 Hattiesburg 66 52 64 45 / 97 94 33 0 Natchez 63 50 63 44 / 92 83 22 0 Greenville 59 48 63 43 / 89 68 29 0 Greenwood 58 48 63 42 / 96 67 45 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...Flash Flood Watch through late tonight for MSZ043>066-072>074. LA...Flash Flood Watch through late tonight for LAZ016-023>026. AR...None. && 19
Hazardous weather outlook, Mar 4, 7:17 AM CST, 3 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 717 AM CST Wed Mar 4 2020 ARZ074-075-MSZ018-019-025>030-034-051330- Ashley-Chicot-Bolivar-Sunflower-Leflore-Grenada-Carroll- Montgomery-Webster-Clay-Washington- 717 AM CST Wed Mar 4 2020 This hazardous weather outlook is for portions of southeast Arkansas, and north central Mississippi. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Tuesday. MSZ031>033-035>039-051330- Lowndes-Choctaw-Oktibbeha-Humphreys-Holmes-Attala-Winston-Noxubee- 717 AM CST Wed Mar 4 2020 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, and northeast Mississippi. .DAY ONE...Today and Tonight FLOODING THREAT...Limited TIMING...Today through Tonight Today through tonight, localized flash flooding is possible, particularly in low lying and urban areas. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Tuesday. LAZ007>009-015-MSZ040>042-051330- Morehouse-West Carroll-East Carroll-Richland-Issaquena-Sharkey- Yazoo- 717 AM CST Wed Mar 4 2020 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, and west central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today through Tonight FLOODING THREAT...Limited TIMING...Today through Tonight Today through tonight, isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts and hail. (https://www.weather.gov/images/jan/graphicast/1.png) Today through tonight, localized flash flooding is possible, particularly in low lying and urban areas. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. LAZ016-023-MSZ043>052-051330- Madison LA-Franklin LA-Madison MS-Leake-Neshoba-Kemper-Warren- Hinds-Rankin-Scott-Newton-Lauderdale- 717 AM CST Wed Mar 4 2020 This hazardous weather outlook is for portions of northeast Louisiana, and central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today through Tonight FLOODING THREAT...Elevated TIMING...Today through Tonight Today through tonight, isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts and hail. (https://www.weather.gov/images/jan/graphicast/1.png) Today through tonight, areas of flash flooding likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. LAZ024>026-MSZ053>066-072>074-051330- Catahoula-Tensas-Concordia-Claiborne-Copiah-Simpson-Smith-Jasper- Clarke-Jefferson-Adams-Franklin MS-Lincoln-Lawrence- Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 717 AM CST Wed Mar 4 2020 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, east central Mississippi, and south central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today through Tonight FLOODING THREAT...Elevated TIMING...Today through Tonight Today through tonight, severe thunderstorms and tornadoes are possible. Some thunderstorms could produce damaging winds FROM 60 to 70 mph and quarter to golf ball sized hail or greater. (https://www.weather.gov/images/jan/graphicast/1.png) Today through tonight, areas of flash flooding likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. 20 && ...HAZARD LEGEND... *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
In the hours before
Local storm report, Mar 4, 10:33 AM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1033 AM CST WED MAR 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1024 AM HAIL 6 WSW CROSS ROADS 32.23N 89.87W
03/04/2020 M1.75 INCH RANKIN MS PUBLIC
HAIL UP TO THE SIZE OF GOLF BALLS BEGAN
FALLING ALONG SHILOH ROAD EAST OF BRANDON.
&&
NFLocal storm report, Mar 4, 10:35 AM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1035 AM CST WED MAR 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM HAIL 2 SSE BRANDON 32.24N 89.98W
03/04/2020 E1.00 INCH RANKIN MS PUBLIC
HAIL OF NICKEL UP TO QUARTER SIZE WAS
FALLING AT BRANDON HIGH SCHOOL.
&&
NFLocal storm report, Mar 4, 10:41 AM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1041 AM CST WED MAR 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 AM HAIL FLORENCE 32.15N 90.13W
03/04/2020 E0.88 INCH RANKIN MS PUBLIC
HAIL UP TO THE SIZE OF NICKELS FELL WAS
FALLING IN FLORENCE.
&&
NFLocal storm report, Mar 4, 10:45 AM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1045 AM CST WED MAR 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 AM HAIL WHITFIELD 32.24N 90.07W
03/04/2020 E1.00 INCH RANKIN MS PUBLIC
HAIL UP TO THE SIZE OF QUARTERS WAS FALLING
AT THE MISSISSIPPI STATE HOSPITAL.
&&
NFLocal storm report, Mar 4, 10:48 AM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1048 AM CST WED MAR 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM HAIL POLKVILLE 32.19N 89.69W
03/04/2020 E0.70 INCH SMITH MS LAW ENFORCEMENT
DIME SIZE HAIL FELL NEAR THE INTERSECTION OF
SMITH COUNTY ROAD 538 AND MS HIGHWAY 13.
&&
NFLocal storm report, Mar 4, 10:51 AM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1051 AM CST WED MAR 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1003 AM HAIL 2 SE CLEARY 32.15N 90.16W
03/04/2020 E0.50 INCH RANKIN MS PUBLIC
HALF-INCH SIZE HAIL WAS REPORTED VIA MPING.
&&
NFThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 4, 12:59 AM CST | Severe Thunderstorm Warning | JAN | Issaquena | 46 min |
| Mar 4, 1:31 AM CST | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Yazoo | 44 min |
| Mar 4, 1:39 AM CST | Special Weather Statement | JAN | Neshoba | 36 min |
| Mar 4, 1:47 AM CST | Severe Thunderstorm Warning | JAN | Kemper, Neshoba | 43 min |
| Mar 4, 2:06 AM CST | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 54 min |
| Mar 4, 2:21 AM CST | Severe Thunderstorm Warning | JAN | Kemper | 24 min |
| Mar 4, 2:28 AM CST | Severe Thunderstorm Warning | JAN | Madison, Rankin | 33 min |
| Mar 4, 2:52 AM CST | Severe Thunderstorm Warning | JAN | Leake, Neshoba, Newton, Rankin, Scott | 38 min |
| Mar 4, 3:10 AM CST | Severe Thunderstorm Warning | JAN | Jasper, Jones | 35 min |
| Mar 4, 3:23 AM CST | Severe Thunderstorm Warning | JAN | Lauderdale, Newton, Scott | 52 min |
| Mar 4, 3:44 AM CST | Severe Thunderstorm Warning | JAN | Copiah, Lawrence, Simpson | 48 min |
| Mar 4, 3:50 AM CST | Special Weather Statement | JAN | Yazoo | 25 min |
| Mar 4, 3:56 AM CST | Severe Thunderstorm Warning | JAN | Lauderdale | 49 min |
| Mar 4, 3:57 AM CST | Severe Thunderstorm Warning | JAN | Attala, Holmes, Madison, Yazoo | 48 min |
| Mar 4, 4:06 AM CST | Special Weather Statement | JAN | Claiborne | 24 min |
| Mar 4, 4:24 AM CST | Tornado Warning | JAN | Covington, Jefferson Davis, Simpson, Smith | 66 min |
| Mar 4, 4:31 AM CST | Severe Thunderstorm Warning | JAN | Attala, Leake, Madison | 44 min |
| Mar 4, 4:36 AM CST | Special Weather Statement | JAN | Claiborne, Copiah | 24 min |
| Mar 4, 4:48 AM CST | Tornado Warning | JAN | Covington, Jones | 42 min |
| Mar 4, 5:15 AM CST | Severe Thunderstorm Warning | JAN | Jones | 45 min |
| Mar 4, 8:47 AM CST | Severe Thunderstorm Warning | JAN | Claiborne, Warren | 58 min |
| Mar 4, 9:12 AM CST | River Flood Warning | JAN | Leake | 7 days |
| Mar 4, 9:30 AM CST | Severe Thunderstorm Warning | JAN | Claiborne, Hinds, Rankin | 45 min |
| Mar 4, 10:08 AM CST | Severe Thunderstorm Warning | JAN | Rankin, Scott, Smith | 52 min |
| Mar 4, 11:20 AM CST | Special Weather Statement | JAN | Lauderdale | 25 min |
| Mar 4, 1:25 PM CST | Special Weather Statement | JAN | Copiah | 65 min |
| Mar 4, 3:08 PM CST | River Flood Warning | JAN | Noxubee | 6 days |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.